Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Taking chemo for brain cancer. Watery discharge from legs. Opinion?

hi my daughter is 30yrs old has cancer in her ponds of her brain stems deep in her ponds. cant opererate would kill her can only keep her on chemo to keep it from growing.she has been on chemo for 17 months and now the past 2 months she has stopped it to take a break .she still stays o staroids.she has gained a lot of weight from this about 180lbs she now weights 450lbs she has 3 children 6yr old 7 &8yr olds docter told her she had 3to5 in years left but our faith holds so much more she has been working on her self and trying to get healthyer im proud of her shes not got sick or lost any hair from this cancer.she is funny and very out going .she is still on all meds eccept chemo question is she keeps dripping water from her poors in her legs when she is just sitting it will do that its been about 4 weeks shes had this now her legs r getting charleyhorses bad 3or4 in each leg .what could the dripping clear liquid be .thankyou for your time and your opinion .
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Surgical 's  Response
It would really help if you could tell the drugs that she has been on for the past 17 months as the symptoms that you report maybe the side effect of one of the drugs. If your daughter has been on Temozolamide, which appears to be the case then the side effect is explainable as this drug is known to produce skin problems including rashes, oozing, excessive shedding of skin, patches. The water that is oozing is the normal lymph that is formed in all individuals. If it is too troublesome then you might have to change the drug in consultation with your treating physician
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor